# SDR 95ZZZX627

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N553PF
- Make and model: Beech 400BEECH
- Aircraft serial: RK32
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 45AS6101513
- Condition: Malfunctioned
- Location: Rt Flap
- Part time: 783 hours
- Component: 45A610062
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP CONTRTOL INTERMITTENT.  SOMETIMES WILL GO DOWN PAST SELECTED AND NOT MOVE AGAIN.  SPOKE TO REP AT BEECHCRAFT WHO SUSPECTED A COLD SOAK PROBLEM IN THE RT FLAP FOLLOW-UP SWITCH.  FOLLOWED ADVISE AND PLACED RT FLAP FOLLOW-UP SWITCH IN FREEZER.  REMOVED FROM FREEZER AND QUICKLY REINSTALLED.  FLAPS STUCK AT 12 DEGREES WHILE SELECTING 30 DEGREES DOWN.  FLAPS WOULD NOT MOVE.  AFTER 4 MINUTES OF REPOSITIONING FLAP LEVER, RESET THE AIRCRAFT MASTER SWITCH.  FLAPS WERE NOW OPERATIONAL.
